# SDR CA970930008

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 551117239
- Condition: Mismanufactured
- Location: Lt Windscreen
- Part time: 2,233 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SPLICE DOUBLER AT THE INSIDE LOWER AFT CORNER OF THE LEFT WINDSCREEN FOUND WITH .083 INCH EDGE DISTANCE ON TWO RIVETS, THIS IS LESS THAN THE MINIMUM EDGE DISTANCE.  ON FORWARDD RIVET ABOUT .020 INCH HAS BEEN FILED AWAY.  SB 550-53-26 REFERS.  AIRCRAFT T:  2,227 HOURS.
